# SDR AALA20111007TUL08

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,276 hours, 29,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON LOWER BRACKET AT LOWER AFT CORNER OF DOOR OPENING STATION 1212.  REMOVED AND REPLACED LOWER CORNER BRACKET STATION 1212 PER AARD 51-10-00-5 AND SRM 51-30-05.
